Oklahoma, 2023Heat in Oklahoma, August 22 to 26, 2023
August 22 to 26, 2023 · NWS OUN · 73 events in 32 counties and zones
Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 22nd through 26th.
Every event with a place to put it; 73 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 73
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 22nd through 26th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 22, 5:40 AM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 22, 5:40 AM CST, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
640 AM CDT Tue Aug 22 2023
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 417 AM CDT Tue Aug 22 2023
An Excessive Heat Warning and Heat Advisory are in effect today
from 11 AM to 9 PM for much of the area. We opted to move the
start time of these headlines forward an hour as locations with
higher dewpoint temperatures (namely Kay, Noble and Payne Counties)
will lead to excessive heat warning criteria by late morning. Although
air temperatures and heat index values are expected to be a few
degrees lower than yesterday, the overall impact is the same if
not compounded as the consecutive number of 100+ deg days continues
to grow (3 to 5 days for north, central, south OK; 6 days for
southwest OK and north TX).
Thompson
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 417 AM CDT Tue Aug 22 2023
An Excessive Heat Warning has been issued for Wednesday along our
eastern-most row of counties and some of our southern two tiers
that border Texas. A Heat Advisory has also been issued and
includes Enid, OKC, Chickasha, Lawton, and Wichita Falls.
Triple digit temperatures continue through Saturday as the broad
center of the upper ridge retrogrades slowly across the south-
central plains. Models show an uptick in H850 temperatures on
Thursday as the center of the ridge moves directly overhead and as
surface winds veer to the southwest. While there will be an ever
so slight dip in maxT on Wednesday, highs are forecast to tick
upwards again on Thursday and Friday as low-level flow veers
west-southwest. The drier advecting with the downslope flow will
contribute to elevated fire weather risk across southwest Oklahoma
and western north Texas on Friday, and again on Saturday.
The center of the 500mb high is prog'd to reach the four corners
region on Sunday or Monday. By this time, the upper level pattern
becomes highly amplified with a trough becoming more elongated
over eastern Canada and the US. A front still appears to sag into
Oklahoma late Saturday and into Sunday. North of the front, forecast
highs (north/central Oklahoma) drop into the 90s with 100s still
expected across southern OK and western north TX on Sunday. Greater
relief is anticipated on Monday for the entire CWA with highs ranging
from the upper 80s to the 90s. This appears to continue into at least
middle of next week. Storm chances remain in the forecast beginning
late Saturday, though POPs remain low.
Thompson
&&
.AVIATION...
(12Z TAFS)
Issued at 640 AM CDT Tue Aug 22 2023
VFR conditions are expected through the forecast period. Winds
will be relatively light, although increase somewhat from the
east-southeast today.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 101 77 101 77 / 0 0 0 0
Hobart OK 104 75 103 75 / 0 0 0 0
Wichita Falls TX 106 77 105 77 / 0 0 0 0
Gage OK 99 73 100 71 / 0 0 0 0
Ponca City OK 101 76 100 76 / 0 0 0 0
Durant OK 105 77 105 77 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from 11 AM this morning to 9 PM CDT this evening
for OKZ005-006-011-017-023-024-027-033>038-044.
Excessive Heat Warning from 11 AM this morning to 9 PM CDT this
evening for OKZ007-008-012-013-018>020-025-026-028>032-
039>043-045>048-050>052.
Heat Advisory from noon to 9 PM CDT Wednesday for OKZ007-012-018-
019-024-025-027>029-037-038-040-044.
Excessive Heat Warning from noon to 9 PM CDT Wednesday for
OKZ008-013-020-026-030>032-039-041>043-045>048-050>052.
TX...Heat Advisory from 11 AM this morning to 9 PM CDT this evening
for TXZ083>090.
Heat Advisory from noon to 9 PM CDT Wednesday for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...26Hazardous weather outlook, Aug 22, 2:15 AM CST, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
315 AM CDT Tue Aug 22 2023
OKZ004>048-050>052-TXZ083>090-230815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
315 AM CDT Tue Aug 22 2023
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Heat...
Extreme heat and humidity will continue to yield dangerous heat
indices of 110 to 115 degrees across portions of northern,
central, southern Oklahoma and western north Texas beginning
around 11 AM this morning and extending until 9 PM this evening.
An excessive heat warning and heat advisory are in effect for much
of the area. Take extra precautions if you work or spend time
outside.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
.Heat...
Excessive heat is expected to continue through end of the week.
.Fire Weather...
Elevated fire weather conditions return on Friday and Saturday,
mainly across western north Texas and southwestern Oklahoma.
.Thunderstorms...
There is a slight chance of thunderstorms late Saturday and into
early next week.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Heat, Alfalfa
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Greer
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Major
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Woods
- When
- August 22, 10:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- August 23, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Carter
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kay
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, McClain
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Noble
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- August 24, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Grant
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, McClain
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- August 25, 10:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Logan
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- August 26, 10:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Louisiana, August 22 to 31, 2023$23 million · 3 events
- Flash Flood in Arizona, August 22, 2023$7.0 million · 1 event
- Tornadoes and Tropical Storm in Texas, August 22, 2023$381,000 · EF0 · 28 events
- Excessive Heat in Oklahoma, August 22 to 26, 202365 events
- Tropical Storm in Texas, August 22, 2023$70,000 · 5 events
- Excessive Heat in Minnesota, August 22 to 23, 202333 events
- Drought in New Mexico, August 22 to 31, 202312 events
- Drought in Texas, August 22 to 31, 202311 events
- Excessive Heat in Wisconsin, August 22 to 24, 202310 events
- Drought in Texas, August 22 to 31, 20238 events
- Marine Tropical Storm in Gulf of Mexico, August 22, 20238 events
- Drought in Iowa, August 22 to 31, 20238 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1133404, 1133405, 1133406, 1133407, 1133408, 1133409, 1133410, 1133411, 1133412, 1133413, 1133414, 1133415, 1133439, 1133440, 1133441, 1133442, 1133443, 1133444, 1133445, 1133446, 1133447, 1133448, 1133449, 1133450, 1133451, 1133452, 1133453, 1133454, 1133455, 1133456, 1133457, 1133458, 1133459, 1133460, 1133467, 1133468, 1133469, 1133470, 1133471, 1133472, and more.